# SDR VTZA982243

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: S2700003
- Condition: Interfering
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

FLT 6260 - IAD-BUF - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO GATE AT IAD WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND SCRAPPER RING INTERFERING WITH AOG RELAY.  MAINTENANCE PROPOSITIONED AOG RELAY.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
